On some very strong compactness conditions

Maximilian Ganster, S. Jafari, M. Steiner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)188-194
JournalActa Mathematica Hungarica
Issue number1-2
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Ganster, M., Jafari, S., & Steiner, M. (2011). On some very strong compactness conditions. Acta Mathematica Hungarica, 130(1-2), 188-194.